# SDR AALA20070239

- Difficulty date: February 2, 2007
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N374AA
- Make and model: Boeing 767323
- Aircraft serial: 25201
- System (JASC): 3350 · Emergency Lighting
- Part: Shield
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CDG - FOUND EMERGENCY LIGHT AT SEAT 20CEG BULKHEAD HAS A LOOSE COVER.  SECURED EMERGENCY LIGHT COVER AT SEAT 20CEG BULKHEAD.  SYSTEM GROUND CHECKED NORMAL OPERATION.
